In addition to my constant tension headaches which can happen just by thinking of something of concern there are other symptons of my Ativan withdrawl (withdrawal) to mention.
1. Constipation: To make matters simple I can't have a bowel movement. I've done all that the doctors say,,,like drink lots of water...have plenty of fibre...plus taking some meds to help. But these seem to do no good. The only way I can cleanse myself is by taking that solution that people use before rectal exams. And that is not a good thing to be doing all the time. If I do have that rare bowel movement it usually is in the form of diarahee.
2. Ilieus: I've developed some form of this which causes a burning sensation and sometimes some pressure on the upper abdomen whenever I eat any solid food. Doctors have said this can have an effect on bowel movements. Usually my skin develops random red spots.
3. Windpipe: When I first came out of the last withdrawl (withdrawal) it felt like there was pressure on my lower windpipe. Now I don't notice it that much because the sensation has been replaced by the burning feeling...
I guess my question is if these are life threatening after effects of the Ativan is there any hope for me? When do it get to the point to where I'm doomed before I even start?
I think we've suggested you go through a do-over of your Ativan cessation, so that's where we stand. If you don't want to do that, some of your problems are probably digestive, even if they seem new, because you're very stressed and so is your system. Just because it's from medication doesn't mean you can't at least deal with some of the side effects you've been left with. You now have digestive problems, which most likely stem from your diet as you are now -- things you were fine with before you're not fine with now. Once you finally decide you're done with the Ativan, and we've suggested that point hasn't been reached yet because of the way you did it, but if you have decided that and you're not taking any other medication, then you can do a liver cleanse and a colon cleanse that is slower and more gentle than what you're doing now, which is seeking instant healing. This will take some time, as it took some time to get where you are. And doctors don't do this unless they practice integrated medicine, this is a different and older form of medicine that also has its place in healing. Both natural and allopathic medicine have an important place in healing, and each have their strengths and weaknesses. Patience and good luck to you. By the way, have you tried taking fish oil? It's said to help with withdrawal. And what medications are you still taking?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.